| Model Number |
MC2-5070R |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by lirc.No lab culture results were provided to confirm the reported event.No root cause can be confirmed at this time.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2019.As per the reporter, the rod was removed due to infection.
Additional Manufacturer Narrative
Information was received that confirms that the initial report mfr # 3006179046-2020-00148, submitted on march 13, 2020, is a duplicate of mfr # 3006179046-2019-00175.Report mfr # 3006179046-2020-00148 is not needed.Any additional information for the reported event will be submitted under mfr # 3006179046-2019-00175.
Event or Problem Description
No additional information has been provided.